American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Delia Garijo, Andrew Goodall and Jaroslav Nešetřil. Contractors for flows. Proc. Amer. Math. Soc. 141 (2013) 1849-1861.
Abstract, references, and article information   
View Article: PDF

[2] Deborah C. Lockett and John K. Truss. Generic endomorphisms of homogeneous structures. Contemporary Mathematics 576 (2012) 217-237.
Book volume table of contents   
View Article: PDF

[3] Yaroslav Vorobets. Notes on the Schreier graphs of the Grigorchuk group. Contemporary Mathematics 567 (2012) 221-248.
Book volume table of contents   
View Article: PDF

[4] Alexander Lubotzky. Expander graphs in pure and applied mathematics. Bull. Amer. Math. Soc. 49 (2012) 113-162. MR 2869010.
Abstract, references, and article information   
View Article: PDF

[5] Anargyros Katsabekis. Arithmetical rank of toric ideals associated to graphs. Proc. Amer. Math. Soc. 138 (2010) 3111-3123. MR 2653936.
Abstract, references, and article information   
View Article: PDF

[6] Balázs Szegedy. The symmetry preserving removal lemma. Proc. Amer. Math. Soc. 138 (2010) 405-408. MR 2557157.
Abstract, references, and article information   
View Article: PDF

[7] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Isaac Pesenson. Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''. Trans. Amer. Math. Soc. 361 (2009) 3951-3951. MR 2491907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohammad Javaheri. Chord theorems on graphs. Proc. Amer. Math. Soc. 137 (2009) 553-562. MR 2448575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Isaac Pesenson. Sampling in Paley-Wiener spaces on combinatorial graphs. Trans. Amer. Math. Soc. 360 (2008) 5603-5627. MR 2415088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hara Charalambous, Anargyros Katsabekis and Apostolos Thoma. Minimal systems of binomial generators and the indispensable complex of a toric ideal. Proc. Amer. Math. Soc. 135 (2007) 3443-3451. MR 2336556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Balázs Szegedy. Edge coloring models and reflection positivity. J. Amer. Math. Soc. 20 (2007) 969-988. MR 2328712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. Viro. Quantum relatives of the Alexander polynomial. St. Petersburg Math. J. 18 (2007) 391-457. MR 2255851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Freedman, László Lovász and Alexander Schrijver. Reflection positivity, rank connectivity, and homomorphism of graphs. J. Amer. Math. Soc. 20 (2007) 37-51. MR 2257396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Isaac Pesenson. Band limited functions on quantum graphs. Proc. Amer. Math. Soc. 133 (2005) 3647-3655. MR 2163603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander Brudnyi. Graphs of zeros of analytic families. Trans. Amer. Math. Soc. 357 (2005) 1859-1875. MR 2115079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Neil Robertson, Paul Seymour and Robin Thomas. Excluding infinite clique minors. Memoirs of the AMS 118 (1996) MR 1303095.
Book volume table of contents   

[23] Lutz Heindorf. Graph spaces and $\bot$-free Boolean algebras . Proc. Amer. Math. Soc. 121 (1994) 657-665. MR 1246526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas Zaslavsky. Strong Tutte functions of matroids and graphs . Trans. Amer. Math. Soc. 334 (1992) 317-347. MR 1080738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. J. W. Duijvestijn and B. Helthuis. Some new polyhedra with vertex degree $4$ and/or $5$ only . Math. Comp. 54 (1990) 749-753. MR 1011441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Seth M. Malitz. Measures of graphs on the reals . Proc. Amer. Math. Soc. 108 (1990) 77-87. MR 982406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kunio Murasugi. On invariants of graphs with applications to knot theory . Trans. Amer. Math. Soc. 314 (1989) 1-49. MR 930077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robin Thomas. Well-quasi-ordering infinite graphs with forbidden finite planar minor . Trans. Amer. Math. Soc. 312 (1989) 279-313. MR 932450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jean A. Larson. A GCH example of an ordinal graph with no infinite path . Trans. Amer. Math. Soc. 303 (1987) 383-393. MR 896028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Seiya Negami. Polynomial invariants of graphs . Trans. Amer. Math. Soc. 299 (1987) 601-622. MR 869224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2